# SDR DALA2023082106775

- Difficulty date: August 18, 2023
- Submitted: August 21, 2023
- Operation: Air carrier
- Aircraft: N3753
- Make and model: Boeing 737832
- Aircraft serial: 32626
- Aircraft time: 68,929 hours, 26,348 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2924099) WHILE ON THE LINE IN DTW, MTC REPORTED DAMAGE COMMON TO THE FUSELAGE SKIN UNDERLYING THE FWD TFTS AIRPHONE ANTENNA AT BS 747 - 767 AND BL0. THE ANTENNA WAS REMOVED AND MTC FOUND CORROSION TO THE FUSELAGE SKIN UNDERNEATH THE BASE OF THE ANTENNA. DAMAGE AND CORROSION REPAIRED PER ERA 611386-14.
